# SDR SWAA2025012975369

- Difficulty date: December 9, 2024
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 58,093 hours, 35,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA 2024-758692<[01]. REPLACED TIE CLIP LOCATED BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A1110 SHEET 18 REV-.  SEE INDIVIDUAL SIGN OFF BELOW; [02] CERTIFIED CORRECTIVE ACTION STEP 1 RII.
